# SDR AALA980030

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201922001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT SEAT 9AB FOUND INOPERATIVE.  REPLACED SOCKET AT SEAT 9AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
